I had taken my trazadone about 10:30 this evening About

Patient : I had taken my trazadone about 10:30 this evening. About 45 minutes later i started feeling nau and took a Phenergan. I had never taken them together and looked online and saw a couple of warnings about taking those meds together. is it safe?
Symptoms:  Insomnia nausea
Doctor :   Welcome to Ask The Doctor. We are here to help you. Taking both Trazadone and Phenergan together can cause excessive sedation. In such scenario, you should drink plenty of water and go to sleep. You should not drive, cross road, hold a child and operate heavy machinery as your concentration span might be affected. Also, it is important that you should see a doctor if you get any tremors, anxiety, vomiting's. Share my opinion with your doctor. I hope it helps. Stay Healthy

Related Q&A

Q: I took cocaine (not a regular user), I was drunk and silly me took it and I don't know what was in it and etc.. that ...

Q: My dad overdosed on Crestor, took 40mg instead on 5 mg, 3 hours ago. Is it serious enough to go to the ER

Q: Hello, can I take 5mg of diazapam after taking half a gram of cocaine?

Q: Got really drunk last night and snorted 9 pills of dexis and smoked a small amount of crack. Will it be safe to take ...

Q: Ive taken approx 30 of my wifes 10/325 hydrocodone in 3-4 weeks for a bad tooth. I am now changing jobs and will have...

 


DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews